# SDR SWAA2021081703142

- Difficulty date: July 23, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR T/ E LOWER SUPPORT BRACKET HAS SHEARED RIVETS ; ELONGATED HOLES AT W.S ORSS 261 MKD DOT 60-006 / REMOVED AND REPLACED R/W REAR SPAR T/E LOWER SUPPORT BRACKET IAW B737-700 SRM 51-40-02-0G-0
